Translator Disclaimer
August 2019 The Picard Group of the Universal Abelian Variety and the Franchetta Conjecture for Abelian Varieties
Roberto Fringuelli, Roberto Pirisi
Michigan Math. J. 68(3): 651-671 (August 2019). DOI: 10.1307/mmj/1564106669

Abstract

We compute the Picard group of the universal Abelian variety over the moduli stack Ag,n of principally polarized Abelian varieties over C with a symplectic principal level n-structure. We then prove that over C the statement of the Franchetta conjecture holds in a suitable form for Ag,n.

Citation

Download Citation

Roberto Fringuelli. Roberto Pirisi. "The Picard Group of the Universal Abelian Variety and the Franchetta Conjecture for Abelian Varieties." Michigan Math. J. 68 (3) 651 - 671, August 2019. https://doi.org/10.1307/mmj/1564106669

Information

Received: 10 October 2017; Revised: 25 November 2017; Published: August 2019
First available in Project Euclid: 26 July 2019

zbMATH: 07130703
MathSciNet: MR3990175
Digital Object Identifier: 10.1307/mmj/1564106669

Subjects:
Primary: 14C22, 14D20, 14K10

Rights: Copyright © 2019 The University of Michigan

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 3 • August 2019
Back to Top